| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Extraskeletal ossification (1428); Pain (1994); Scar Tissue (2060); Muscle/Tendon Damage (4532)
| Date of Event |
08/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: item number: (b)(4), item name: g7 vit e neutral lnr 36mm f, item lot: 65165414.Item number: (b)(4), item name: delta ceramic fem hd 36/0mm, item lot : 3062058.Multiple mdr reports were filed for this event, please see associated report mdr (b)(4).The device will not be returned for analysis as it remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, as supplemental medwatch will be submitted.Device remains implanted.
Event or Problem Description
It was reported that the patient was revised due to dislocation and instability of the implants.During the revision it was noted that there was extensive scar tissue throughout the joint, tissue damage to posterior capsule and heterotopic bone to femur and acetabulum.The head and liner were exchanged without complication.Noted contributing factor with history of diffuse idiopathic skeletal hyperostosis which puts more stress on hip when bending.There is no additional information available at the time of this report.
Event or Problem Description
No additional event information to report at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d4; g3; h2; h3; h4; h6 corrected: b1 medical records were provided and reviewed by a health care professional.Review of the available records identified the following: heterotopic bone posterior proximal femur excised.Scar tissue excised from posterior hip capsule.Recurrent hip instability.Heterotopic bone in the anterior capsular scare tissue, excised, which contributed to instability.Acetabular component well fixed and intact.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.